Over-the-counter painkillers are not strong enough to give you that reaction just by taking two of them, even if they're "extra-strength".
So YDI. There are only a few possibilities:
- By "two very strong painkillers" you meant that you mixed two different types of painkillers.
- You took painkillers that were prescribed rather than over-the-counter. Sub-possibilities:
- - You took painkillers prescribed for someone else.
- - You took more than the doctor-recommended dose.
- You mixed painkillers with alcohol, or other drugs (whether prescribed or recreational) without knowing the effects/contacting your doctor.
No matter how it happened, you did something pretty epically retarded.
+16 | 11
Taking "strong" painkillers without any prescription or control = not too smart.
Taking two doses simultaneously or mixing drugs = pretty frigging dumb.
Sorry about your leg and test OP, but YDI no doubt.
Speak your mind, but please try and be respectful.
Top of the page
You must have an FML account to comment.
Don't have an FML account yet ? Sign up to FML!